# SDR SWAA2022021759718

- Difficulty date: January 10, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS967; RBL 5 AND WL208.1 AT AFT GALLEY AREA.  REPAIRED FLOOR BEAM LOCATED BS967; BTW LBL 9 TO RBL 14 IAW B737-700 SRM 53-00-51-2R-1 REPAIR 1 ITEM 4 J FIG 203 SHEET 1; EA 22-153-00253-WIP1 REV 3; EA  22-153-00253-WIP2 REV2 AND 22-153-00253.
